MathSciNet Relay Station
MathSciNet bibliographic data
MR125629 (23 #A2928) 60.50
Silverman, Richard A. A matching theorem for locally stationary random processes. Comm. Pure Appl. Math. 12 1959 373–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement